Couldn't find what you looking for?

TRY OUR SEARCH!

soo my friend gave me 5 adderall pills, which added up equals 125 mg
and i took them and then had about 5 or 6 shots of alcohol.
i felt more drunk than usual and i think im experiencing some side effects but i'm wondering if body aches, headaches, insomnia, and loss of appetite are normal or should i be concerned? this was my first time taking adderall and i also blacked out for a little bit. is it normal to feel really awake?

Loading...

that wasnt very smart with alcohal, but i shouldnt be one to talk. but all those are normal. i took adderall for a while, i never could sleep or eat. and the reason i got off of it was beacuse the headaces were terrible! so its fine. & yes. thats why people abuse it. ive done it too stay awake to do 2 projects all nite.
Reply

Loading...

Adderall is basically pure amphetimines. All those symptoms are perfectly normal. I stay awake all nite and mite not eat anything the whole day. So you are straight. But the headache tells you that you took too much. With any kind of stimulant like amphetamines, meth, or cocaine the headache means it is time to stop before you die. Since alcohol is actually a stimulant to the nervous system, it sped you up even more, which was not good. 125 mg's is way too much for your first time. The first time I did it, I took 30 mg's and was just crazy hyper. Now I can do that much no problem throughout the whole day, but normally I dont start out my first dose of the day over 60 mg's. I am worried about givng my heart that much juice at one time, so I wait til those kick in before I take more. And if I start getting a headache I dont take anymore for at least a couple of hours. Please dont take that much anymore until you build up a tolerance, and definately dont be drinking while you do it. This is very bad for your heart bc it is getting way overworked during this time. So, please be careful from now on.

Nick
Reply

Loading...